# SDR ASAA2012091192867

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,354 hours, 5,905 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9787
- Condition: Failed
- Location: Weather Radar
- Part time: 39,985 hours, 15,688 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT ILLUMINATED. REMOVED RADAR RT 34-43-41-000-801. INSTALLED RADAR RT 34-43-41-400-801. PERFORMED INSTALLATION TEST REF 34-43-41 STEP F. SYS CKS NML.
